# SDR QXEA2013012300107

- Difficulty date: January 23, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vent
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD NACA VENT IS CRACKED ON THE TOP OF THE STANDPIPE THROUGH PANEL 524FT. REMOVED DAMAGED VENT AND MATCH DRILLED NEW VENT IAW SRM 51-42-05-02-01 AND 51-40-07-02-01.  INSTALLED NEW VENT IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.  SEALED INTERIOR, EXTERIOR AND APPLIED TOP COAT IAW SRM 51-23-20-02-01 AND SRM 51-25-15-02-01.
